RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 3, Pages 3–22 (Mi izv723)  

This article is cited in 5 scientific papers (total in 5 papers)

On multiple zeros of the Riemann zeta function

M. A. Korolev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We obtain new upper bounds for the number of multiple zeros of the Riemann zeta function.

DOI: https://doi.org/10.4213/im723

Full text: PDF file (497 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:3, 427–446

Bibliographic databases:

UDC: 511
MSC: 11M26, 11M06
Received: 13.12.2005

Citation: M. A. Korolev, “On multiple zeros of the Riemann zeta function”, Izv. RAN. Ser. Mat., 70:3 (2006), 3–22; Izv. Math., 70:3 (2006), 427–446

Citation in format AMSBIB
\Bibitem{Kor06}
\by M.~A.~Korolev
\paper On multiple zeros of the Riemann zeta function
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 3
\pages 3--22
\mathnet{http://mi.mathnet.ru/izv723}
\crossref{https://doi.org/10.4213/im723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238171}
\zmath{https://zbmath.org/?q=an:1187.11027}
\elib{http://elibrary.ru/item.asp?id=9226821}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 3
\pages 427--446
\crossref{https://doi.org/10.1070/IM2006v070n03ABEH002317}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241056000001}
\elib{http://elibrary.ru/item.asp?id=13508665}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749568565}


Linking options:
  • http://mi.mathnet.ru/eng/izv723
  • https://doi.org/10.4213/im723
  • http://mi.mathnet.ru/eng/izv/v70/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Boyarinov, “Argument dzeta-funktsii Rimana”, Chebyshevskii sb., 11:1 (2010), 54–67  mathnet  mathscinet
    2. R. N. Boyarinov, “On the Zeros of the Riemann Zeta Function of Large Multiplicity”, Math. Notes, 89:5 (2011), 613–618  mathnet  crossref  crossref  mathscinet  isi
    3. R. N. Boyarinov, “Probabilistic methods in the theory of the Riemann zeta-function”, Theory Probab. Appl., 56:2 (2011), 181–192  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. M. A. Korolev, “On Gram's law in the theory of the Riemann zeta function”, Izv. Math., 76:2 (2012), 275–309  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Ivic A., “On the Multiplicities of Zeros of Zeta(S) and Its Values Over Short Intervals”, J. Number Theory, 185 (2018), 65–79  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:682
    Full text:173
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019